# SDR SIMA20220913001

- Difficulty date: September 13, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N760MQ
- Make and model: Emb EMB110*
- Aircraft serial: 17000294
- Aircraft time: 21,172 hours, 18,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H, FORWARD MOST EMERGENCY PHOTOLUMINESCENT STRIP DOES NOT GLOW-C/A-DEFERRED STRIP. CA PENDING
